Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 222, NWS Indianapolis, IN

June 11, 20114 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2011, 1:50 AM EDT for 4 counties in Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 1:50 AM EDT (05:50 UTC)
Expired
Jun 11, 2011, 2:30 AM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 2:00 AM EDTHAIL 0.5Cicero, IN
Jun 11, 2:29 AM EDTTSTM WND DMGAnderson, INANDERSON UNIVERSITY REPORTED TO EMERGENCY MANAGEMENT THAT A LARGE LIVE TREE WITH ABOUT A 3-FOOT DIAMETER BLEW DOWN AT 6TH AND COTTAGE ON THE CAMPUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WUUS53 KIND 110550
SVRIND
INC057-059-095-097-110630-
/O.NEW.KIND.SV.W.0222.110611T0550Z-110611T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 AM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 230 AM EDT

* AT 146 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES SOUTHWEST OF TIPTON TO FISHERS TO BEECH GROVE...AND
  MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORTVILLE AND CUMBERLAND AROUND 155 AM EDT...
  SPRING LAKE...NEW PALESTINE...LAPEL AND INGALLS AROUND 200 AM
  EDT...
  PENDLETON AND GREENFIELD AROUND 205 AM EDT...
  FRANKTON...WOODLAWN HEIGHTS...RIVER FOREST AND MARKLEVILLE AROUND
  210 AM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 7 AND 27.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 92 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 8558 3970 8571 3970 8586 3970 8599
      3997 8599 4018 8614 4024 8577
TIME...MOT...LOC 0550Z 264DEG 39KT 4019 8607 3996 8590
          3976 8601
WIND...HAIL 60MPH <.75IN

$$

PUMA
4 follow-up statements
093 
WWUS53 KIND 110601
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
201 AM EDT SAT JUN 11 2011

INC097-110611-
/O.CAN.KIND.SV.W.0222.000000T0000Z-110611T0630Z/
MARION-
201 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4024 8577 3999 8558 3970 8571 3971 8595
      3987 8595 3987 8594 3995 8594 4018 8614
TIME...MOT...LOC 0601Z 267DEG 36KT 4020 8583 3997 8572
          3980 8587

$$

INC057-059-095-110630-
/O.CON.KIND.SV.W.0222.000000T0000Z-110611T0630Z/
HAMILTON-HANCOCK-MADISON-
201 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HAMILTON...HANCOCK AND SOUTHERN MADISON COUNTIES UNTIL 230 AM EDT...

AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF ELWOOD TO 9 MILES SOUTH OF ANDERSON TO 6 MILES
WEST OF GREENFIELD...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODLAWN HEIGHTS...MARKLEVILLE...GREENFIELD AND COUNTRY CLUB
  HEIGHTS AROUND 210 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4024 8577 3999 8558 3970 8571 3971 8595
      3987 8595 3987 8594 3995 8594 4018 8614
TIME...MOT...LOC 0601Z 267DEG 36KT 4020 8583 3997 8572
          3980 8587
WIND...HAIL 60MPH <.75IN

$$

PUMA
947 
WWUS53 KIND 110607
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
207 AM EDT SAT JUN 11 2011

INC057-059-095-110630-
/O.CON.KIND.SV.W.0222.000000T0000Z-110611T0630Z/
HAMILTON-HANCOCK-MADISON-
207 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HAMILTON...CENTRAL HANCOCK AND SOUTHERN MADISON COUNTIES UNTIL 230 AM
EDT...

AT 205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF ELWOOD TO 9 MILES SOUTH OF ANDERSON TO
GREENFIELD...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
HANCOCK...EASTERN HAMILTON AND SOUTHERN MADISON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4024 8577 3999 8558 3976 8580 3983 8589
      4005 8587 4021 8598 4022 8590 4022 8587
      4023 8586 4023 8583
TIME...MOT...LOC 0607Z 267DEG 36KT 4020 8575 3997 8564
          3980 8579
WIND...HAIL 60MPH <.75IN

$$

PUMA
629 
WWUS53 KIND 110616
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT SAT JUN 11 2011

INC057-059-095-110630-
/O.CON.KIND.SV.W.0222.000000T0000Z-110611T0630Z/
HAMILTON-HANCOCK-MADISON-
216 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON...NORTH CENTRAL HANCOCK AND SOUTHERN MADISON COUNTIES UNTIL
230 AM EDT...

AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF ELWOOD TO 8 MILES SOUTHEAST OF ANDERSON TO
8 MILES NORTHEAST OF GREENFIELD...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  COUNTRY CLUB HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4024 8577 3999 8558 3986 8573 4005 8579
      4021 8598 4022 8587 4023 8586
TIME...MOT...LOC 0615Z 267DEG 36KT 4021 8578 3999 8561
          3989 8568
WIND...HAIL 60MPH <.75IN

$$

PUMA
985 
WWUS53 KIND 110626
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 AM EDT SAT JUN 11 2011

INC057-059-095-110635-
/O.EXP.KIND.SV.W.0222.000000T0000Z-110611T0630Z/
HAMILTON-HANCOCK-MADISON-
226 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON...NORTH
CENTRAL HANCOCK AND SOUTHERN MADISON COUNTIES WILL EXPIRE AT 230 AM
EDT/130 AM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4024 8577 3999 8558 3986 8573 4005 8579
      4021 8598 4022 8587 4023 8586
TIME...MOT...LOC 0625Z 267DEG 36KT 4021 8565 3999 8548
          3989 8555

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:56 AM EDT, 54 minutes earlier.

Area forecast discussion, Jun 11, 12:56 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT SAT JUN 11 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP
THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL
FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON
SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH
PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT
ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH
THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE
MIDDLE 80S BY WEDNESDAY.

&&

.NEAR TERM /REST OF TONIGHT/...

STORMS ARE STRUGGLING TO STAY TOGETHER ACROSS ILLINOIS AT THIS
TIME...AND HAVE BEEN THAT WAY ALL EVENING. SO...DROPPED POPS TO
CHANCE ACROSS THE EASTERN THIRD OF FORECAST AREA. STAYED WITH
LIKELY ACROSS THE REMAINDER OF THE AREA...CURRENT THINKING IS THAT
COLD FRONT COULD STILL TRIGGER ACTIVITY OVER THE NORTHWEST
PORTIONS OF THE AREA LATE TONIGHT. CURRENT QPFS IN GRIDS ARE ON
LOWER SIDE...SO DO NOT HAVE TO MAKE ANY AMENDMENTS TO THOSE. TEMPS
ARE ON TRACK...NO CHANGES. UPDATED GRIDS HAVE BEEN SENT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE
FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT
SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS
THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM
THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS.
TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE
AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO
BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY
NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER
TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND
HIGHS SUNDAY ONLY IN THE 70S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE
BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE
RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE
THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM
CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE
STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR
HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S.

&&

.AVIATION.../DISCUSSION FOR THE 06Z TAFS/...

THUNDERSTORMS WILL AFFECT KIND AND KBMG TAFS RIGHT AT BEGINNING OF
TAF PERIOD. HOWEVER THESE CELLS WILL BE EAST OF KIND AND KBMG BY
07Z. ANOTHER AREA OF THUNDERSTORMS OVER SOUTHERN ILLINOIS MAY
AFFECT KBMG TAF IN A FEW HOURS.

MODELS SUGGEST THAT SHORT WAVE OVER THE MID-MISSISSIPPI VALLEY
WILL PROPAGATE ACROSS CENTRAL INDIANA OVERNIGHT. RECENT RADAR
TRENDS SHOW STORMS BLOSSOMING ACROSS OVER A LINGERING FRONTAL
BOUNDARY WITH BEST FORCING EXPECTED TO ARRIVE WITH THE COLD FRONT
TOWARD 11-12Z. WILL CONTINUE VCTS MENTION THROUGH THIS PERIOD BUT
ANY TSRA THAT DOES STRIKE MAY RESULT IN BRIEF MVFR OR IFR
CONDITIONS.

LATE SATURDAY MORNING AND SATURDAY AFTERNOON COOLER AND DRIER AIR
ARRIVES BEHIND A COLD FRONT. FORECAST SOUNDINGS SHOW STRONG DRYING
ASSOCIATED WITH THE STRONG SUBSIDENCE AS HIGH PRESSURE BUILDS INTO
THE AREA FROM THE UPPER MIDWEST...DICTATING VFR CONDITIONS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...TDUD
SHORT TERM...CP
LONG TERM....CP
AVIATION...JP/JH
Hazardous weather outlook, Jun 10, 10:04 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT FRI JUN 10 2011

INZ021-028>031-035>049-052>057-061>065-068>072-120215-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067-120215-
VIGO-SULLIVAN-KNOX-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO END BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, Jun 11, 1:03 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND DMG     3 E FILLMORE            39.67N 86.70W
06/11/2011                   PUTNAM             IN   EMERGENCY MNGR

            TREE ON CAR ON STATE ROAD 231 3 MILES SOUTH OF 36.
            MULTIPLE POWER LINES DOWN IN NORTHERN PART OF COUNTY.
            MULTIPLE TREES DOWN.

&&

BHH
Local storm report, Jun 11, 1:23 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
123 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND GST     2 W CRAWFORDSVILLE      40.04N 86.93W
06/11/2011  E60 MPH          MONTGOMERY         IN   BROADCAST MEDIA

&&

BHH
Local storm report, Jun 11, 1:38 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
138 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HEAVY RAIN       AVON                    39.76N 86.38W
06/11/2011  M0.56 INCH       HENDRICKS          IN   TRAINED SPOTTER

            AMOUNT IN 10 MINUTES

&&

BHH
Local storm report, Jun 11, 1:46 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND GST     3 E LEBANON             40.05N 86.42W
06/11/2011  M55 MPH          BOONE              IN   TRAINED SPOTTER

            ONE SNAPPED POWER POLE

&&

BHH
Local storm report, Jun 11, 1:47 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     3 E LEBANON             40.05N 86.42W
06/11/2011                   BOONE              IN   TRAINED SPOTTER

            A POWER POLE HAS BEEN SNAPPED OFF

&&

BHH
Local storm report, Jun 11, 1:49 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND GST     2 E CARMEL              39.97N 86.07W
06/11/2011  M74 MPH          HAMILTON           IN   TRAINED SPOTTER

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:21 PM EDTSpecial Weather StatementINDMorgan24 min
Jun 10, 11:37 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan38 min
Jun 10, 11:55 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion50 min
Jun 11, 12:24 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 11, 12:48 AM EDTSevere Thunderstorm WarningINDHendricks42 min
Jun 11, 1:02 AM EDTSevere Thunderstorm WarningINDBoone43 min
Jun 11, 1:17 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion43 min
Jun 11, 2:05 AM EDTSevere Thunderstorm WarningINDDelaware, Madison, Tipton40 min
Jun 11, 2:15 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings, Lawrence5 hr
Jun 11, 2:21 AM EDTSevere Thunderstorm WarningINDKnox, Sullivan54 min
Jun 11, 2:41 AM EDTAreal Flood WarningINDDelaware, Madison4 hr
Jun 11, 2:42 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph18 min
Jun 11, 6:12 PM EDTSpecial Weather StatementINDGreene48 min
Jun 11, 7:05 PM EDTSpecial Weather StatementINDGreene40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.